# SDR AALA201703309008

- Difficulty date: March 29, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 7,402 hours, 773 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456011
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SMOKE DETECTOR IN LAVATORY 2R WENT OFF.  NO SMOKE DETECTED.  RECYCLED ELECTRONIC CIRCUIT BREAKER AND ACCOMPLISHED SMOKE DETECTOR TEST IAW DMC-B787-A-26-13-00-00B-320A-A.  OPERATIONAL CHECK GOOD.
